# SDR SIMA20250830001

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 16,936 hours, 11,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR COCKPIT EMERGENCY LIGHTS INOP REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT IAW EMB 175 AMM 33-50-01. OPS CHK PASS. MEL RESTORED.
